# SDR SIMA200320805

- Difficulty date: July 22, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTOIN, SEVEN GOUGES WERE FOUND JUST AFT OF FRAME 24 AND BELOW STRINGER 18L.  COMPLETELY REMOVED DAMATE BY PERFORMING A CUTOUT.  FABRICATED A DOUBLER AND FILLER.  REPAIR DONE IAW EMBL 145 SRM, SRM 145/1142 REV 22, 53-22-01, CPM 51-21-05 AND STANDARD SRM PRACTICES.  (M)
